Hello everyone (again). I've been diagnosed with autoimmune hypothyroidism (I think this is called Hashimotos?) and over the last year and a bit I've been increasing the dose of Levothyroxine.
Now whilst I don't really have any more joint pain or the extreme exhaustion episodes, I've found that day-to-day I seem to be getting continually tired.
At the last test, in January, my TSH (I think) was still over the required range but my T4 had just got into the 'normal' range (I think it said just over 10) so my dose was upped to 125mg of Levothyroxine.
But I find the more the dose goes up the more tired I get. It's like my brain's foggy and can get confused and my eyelids keep trying to close.
I can do only a little physical activity before I have to rest and can sleep for a long time without it really being of any benefit.
I drive for work and I'm worried that it may start impacting on this which would be pretty bad for us.
So, is this normal and will it get worse or is it because I've not yet reached the level I need to be at? But why am I more tired (discounting the exhaustion episodes I used to have) than when I didn't take anything?
I'm trying to get another appointment with the doctor to discuss it but wanted other people's opinions first. Previously the doctor has told me it's normal (although it feels far from normal) and that qe should just carry in with the blood tests on dose increases for now (which are every four-sixth months).
Thanks for any help.